# SDR SA07034

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N106US
- Make and model: Airbus A320-214
- Aircraft serial: 1044
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Reads Low
- Location: Escape Slide
- Part time: 19,614 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DCA - THE RIGHT HAND OVERWING EMERGENCY ESCAPE SLIDE BOTTLE PRESSURE WAS FOUND LOW DURING INSPECTION.  MAINTENANCE ACCOMPLISHED REPLACEMENT OF THE RIGHT HAND OVERWING SLIDE BOTTLE CYLINDER ASSEMBLY.  INSPECTED, OK FOR SERVICE.
